Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had abortion. Bleeding, brown discharge. What is the reason for discharge and how long will it last?

Hi i had a surgical abortion on the 8th August and i was 7 weeks and 3 days pregnant. I started bleeding on the 12th August and stopped on the 18th August. Now ive been passing brown odourless discharge but only a tiny bit. I was also put on the combined pill from the 9th. What is the brown discharge and how long will it last and when will i get my next period? Thanks :)
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
May 2013
usually after abortion there could be passage of blood stained discharge for one to two weeks that may be reason for you brown discharge,
if you are not having any pain abdomen, severe bleeding, fever etc symptoms no need to bother about these, it will subside soon,
sometimes combined pills can also cause this type of discharge as side effect, usually this is also self limiting.
take care.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor